# SDR SWAA2024110144365

- Difficulty date: October 2, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FIXED LEADING EDGE AT LEVEL OFSS 308 AT RT WING 2024-600554<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[02] REPLACED WEB (NOSE BEAM) FIXED LEADING EDGE AT LEVEL OFSS 308 AT RT WIN I.A.W B737-800 SRM 51-40-02-0G-0; SRM 51-10-02 Ï¿½TEM 9 AND DWG# 116A5600; SHEET 35; REV.-; DWG: 116A5300; SHEET: 22 REV: -; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB (NOSE BEAM) FIXED LEADING EDGE AT LEVEL OFSS 308 AT RT WIN I.A.W B737-800 SRM 51-40-02-0G-0; SRM 51-10-02 Ï¿½TEM 9 AND DWG# 116A5600; SHEET 35; REV.-; DWG: 116A5300; SHEET: 22 REV: -; SEE INDIVIDUAL SIGN OFF BELOW.
